Követés
Madjid Eshaghi Gordji
Madjid Eshaghi Gordji
E-mail megerősítve itt: semnan.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
158*2009
Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces
ME Gordji, H Khodaei
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5629-5643, 2009
1462009
On orthogonal sets and Banach fixed point theorem
ME Gordji, M Ramezani, M De La Sen, YJ Cho
Fixed Point Theory 18 (2), 569-578, 2017
1402017
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
1352016
Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces
M Eshaghi Gordji, S Zolfaghari, JM Rassias, MB Savadkouhi
Abstract and Applied Analysis 2009, 2009
1152009
Stability of a mixed type cubic–quartic functional equation in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Applied Mathematics Letters 23 (10), 1198-1202, 2010
1032010
On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations
ME Gordji, H Khodaei
Abstract and Applied Analysis 2009, 2009
992009
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, M Eshaghi Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
962011
Solution and stability of a mixed type additive, quadratic, and cubic functional equation
ME Gordji, SK Gharetapeh, JM Rassias, S Zolfaghari
Advances in difference equations, 2009
96*2009
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 042303, 2009
952009
Approximately J∗-homomorphisms: a fixed point approach
ME Gordji, A Najati
Journal of Geometry and Physics 60 (5), 809-814, 2010
912010
STABILITY OF TERNARY QUADRATIC DERIVATION ON TERNARY BANACH ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
882011
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
852010
NEARLY TERNARY CUBIC HOMOMORPHISM IN TERNARY FRÉCHET ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
822011
Stability of cubic and quartic functional equations in non-Archimedean spaces
ME Gordji, MB Savadkouhi
arXiv preprint arXiv:0812.5015, 2008
812008
An inequality related to η-convex functions (II)
ME Gordji, SS Dragomir, MR Delavar
Int. J. Nonlinear Anal. Appl 6 (2), 26-32, 2015
772015
The Condition-Dependent Transcriptional Landscape of Burkholderia pseudomallei
WF Ooi, C Ong, T Nandi, JF Kreisberg, HH Chua, G Sun, Y Chen, ...
PLoS genetics 9 (9), e1003795, 2013
772013
Stability of Functional Equations: Modern Techniques and Their Applications
ME Gordji, H Khodaei
Lap Lambert Academic Publishing, 2010
772010
Arens regularity of module actions
ME Gordji, M Filali
Studia Mathematica 181, 237-254, 2007
752007
Approximately-Jordan homomorphisms on Banach algebras
ME Gordji, T Karimi, S Kaboli Gharetapeh
Journal of Inequalities and Applications 2009, 1-8, 2009
722009
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20